# SDR R61A2020111500768

- Difficulty date: October 27, 2020
- Submitted: November 15, 2020
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 26,251 hours, 18,860 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND FWD FUSELAGE FLOOR STRUCTURE CORROSION AT LT INBOARD SEAT TRACK BETWEEN FR 12-20.  FWD FUSELAGE FLOOR STRUCTURE AT LT INBOARD SEAT TRACK BETWEEN FR 12-20 REMOVED AND REPLACED, IAW EMB 170 SRM 51-41-01 AND 51-43-03.  A/C REMAINS IN CHECK.
